Dr Samuel Evington

  • Honorary Research Fellow (School of Mathematics & Statistics)

email: Samuel.Evington@glasgow.ac.uk

Mathematics Building

Publications

List by: Type | Date

Jump to: 2021 | 2020 | 2016
Number of items: 4.

2021

Castillejos, J., Evington, S., Tikuisis, A., White, S. and Winter, W. (2021) Nuclear dimension of simple C*-algebras. Inventiones Mathematicae, 224(1), pp. 245-290. (doi: 10.1007/s00222-020-01013-1)

2020

Castillejos, J. and Evington, S. (2020) Nuclear dimension of simple stably projectionless C*-algebras. Analysis and PDE, 13(7), pp. 2205-2240. (doi: 10.2140/apde.2020.13.2205)

Easo, P. et al. (2020) The Cuntz-Toeplitz algebras have nuclear dimension one. Journal of Functional Analysis, 279(7), 108690. (doi: 10.1016/j.jfa.2020.108690)

2016

Evington, S. and Penning, U. (2016) Locally trivial W*-bundles. International Journal of Mathematics, 27(11), 1650088. (doi: 10.1142/S0129167X16500889)

This list was generated on Tue Sep 21 00:49:40 2021 BST.